# SDR SWAA2025112638944

- Difficulty date: November 23, 2025
- Submitted: November 26, 2025
- Operation: Air carrier
- Aircraft: N8307K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36987
- Aircraft time: 44,410 hours, 20,970 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON RIB AT STA 244.72 ON RT REMOVABLE HORIZONTAL LEADING EDGE.   REMOVED AND REPLACED AMM 27-41-21 REMOVABLE HORIZONTAL LEADING EDGE.
